# SDR SWAA2015102245237

- Difficulty date: October 8, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6561777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING SUPPORT STRUCTURE CHANNEL CRACKED, BETWEEN BS 767 - 787.  R & R CHANNEL IAW SRM.
